# SDR ASAA2017081521648

- Difficulty date: August 15, 2017
- Submitted: August 17, 2017
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 34,069 hours, 10,236 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON RECALL. THE LIGHT EXTINGUISHED ON MASTER CAUTION RESET.  ACFT GROUNDED.  ACCOMPLISHED FIM 21-62, TASKS 848, & 801. NO FAULTS FOUND.
